# SDR FDEA201406051313

- Difficulty date: June 5, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,513 hours, 34,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SKIN CRACKED AT ANTI-ICE DUCT CUT OUT UPPER INBD & OTBD CORNER, BETWEEN SLAT TRACKS 6 & 7.  REPAIRED IAW SRM 57-40-01 FIG 201 AND EA 8-5710-T0308711.
